# SDR DL72S950519

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162221
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND LEFT WING NR 3 SLAT WITH THE LOWER CHORD DAMAGED OUBOARD OF THE INBOARD UP STOP FITTING AND RIB NR 10 CRACKED AT ITS LOWER END, OUTBOARD OF ACTUATOR ATTACH FITTING.  REPAIRED PER MM 57-54-0.
